Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Patellar femoral syndrome in both knees, continuous soreness in knee since hit causing difficulty in taking stairs, squatting. Opinion?

Hi, I am a 30 year old woman with patellar-femoral syndrome in both knees, I ve had a lateral release on the rt knee and a chip on that knee cap. I recently hit my left knee on the upper part of the cap very hard. It is still very sore after rice . It s been 3 days which I know is not that long if I bruised it bad, but after reading I use want verification that my decision to not see the dr was a good one? It s still really hurts going up and down stairs and I definately can t squat? I consider myself to be pretty tough after playing soccer and dealing with my rt knee for 10 years. Opinion?
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for your query.

From description it seems to be soft tissue injury.
You need an x-ray to rule out any bony injury.
I suggest you to consult an orthopaedician nearby for a detailed examination. You may get the X-ray of the area affected under his/her guidance.Beside icing and elevating it, you can take anti-inflammatory drug like motrin to reduce pain and inflammation. Avoid putting weight and rest well.

I do hope that you have found something helpful and I will be glad to answer any further query.

Take care
Answered: Sun, 6 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor